Follow
larry schumaker
larry schumaker
stevenson professor of mathematics, Vanderbilt University
Verified email at vanderbilt.edu
Title
Cited by
Cited by
Year
Spline functions: basic theory
L Schumaker
Cambridge University Press, 2007
50212007
Spline functions on triangulations
MJ Lai, LL Schumaker
Cambridge University Press, 2007
6852007
Fitting surfaces to scattered data
LL Schumaker
TEXAS UNIV AT AUSTIN DEPT OF MATHEMATICS, 1976
4241976
Local spline approximation methods
T Lyche, LL Schumaker
Journal of Approximation Theory 15 (4), 294-325, 1975
3141975
On the dimension of spaces of piecewise polynomials in two variables
LL Schumaker
Multivariate approximation theory, 396-412, 1979
2101979
Scattered data fitting on the sphere
GE Fasshauer, LL Schumaker
Mathematical Methods for Curves and Surfaces II, 117-166, 1998
1831998
The dimension of bivariate spline spaces of smoothnessr for degreed≥ 4r+ 1
P Alfeld, LL Schumaker
Constructive Approximation 3 (1), 189-197, 1987
1771987
Fitting scattered data on sphere-like surfaces using spherical splines
P Alfeld, M Neamtu, LL Schumaker
Journal of Computational and Applied Mathematics 73 (1-2), 5-43, 1996
1761996
Bernstein-Bézier polynomials on spheres and sphere-like surfaces
P Alfeld, M Neamtu, LL Schumaker
Computer Aided Geometric Design 13 (4), 333-349, 1996
1611996
On the approximation power of bivariate splines
MJ Lai, LL Schumaker
Advances in Computational Mathematics 9 (3), 251-279, 1998
1541998
An Explicit Basis for Quartic Bivariate Splines
P Alfeld, B Piper, LL Schumaker
SIAM journal on numerical analysis 24 (4), 891-911, 1987
1461987
Bounds on the dimension of spaces of multivariate piecewise polynomials
LL Schumaker
The Rocky Mountain journal of mathematics 14 (1), 251-264, 1984
1461984
Algorithms for degree-raising of splines
E Cohen, T Lyche, LL Schumaker
ACM Transactions on Graphics (TOG) 4 (3), 171-181, 1985
1341985
Computing optimal triangulations using simulated annealing
LL Schumaker
Computer Aided Geometric Design 10 (3-4), 329-345, 1993
1211993
Triangulations in CAGD
LL Schumaker
IEEE Computer Graphics and Applications 13 (1), 47-52, 1993
1131993
Computation of smoothing and interpolating natural splines via local bases
T Lyche, LL Schumaker
SIAM Journal on Numerical Analysis 10 (6), 1027-1038, 1973
1131973
Discrete splines via mathematical programming
OL Mangasarian, LL Schumaker
SIAM Journal on Control 9 (2), 174-183, 1971
1051971
On the dimension of bivariate spline spaces of smoothnessr and degreed= 3r+ 1
P Alfeld, LL Schumaker
Numerische Mathematik 57 (1), 651-661, 1990
991990
Triangulation methods
LL Schumaker
Topics in multivariate approximation, 219-232, 1987
981987
On Lg-splines
JW Jerome, LL Schumaker
Journal of Approximation Theory 2 (1), 29-49, 1969
971969
The system can't perform the operation now. Try again later.
Articles 1–20